Sudden Loss of Vision Associated with Use of Systemic Non-steroidal Anti-inflammatory Drugs

Sudden Loss of Vision Associated with Use of Systemic Non-steroidal Anti-inflammatory Drugs

Non-steroidal anti inflammatory agents have long been used in ocular therapeutics as a result of their effect on infllammation coupled with the undesirable side effects of steroids in Ophthalmology. Bleeding peptic ulcers have been strongly associated with use of oral non-steroidal anti inflammatory drugs. We present the case of a 51 year old male patient who presented with 4 days history of visual loss in his right eye following the use of 400 mg Ibuprofen three times a day for 3 days one week prior to presentation. Fundus examination revealed a pre-retinal hemorrhage. There may be need to be cautious with the use of these drugs.

Read full article: http://bp.bookpi.org/index.php/bpi/catalog/view/75/935/703-1

Editor 251News

Related Posts

leave a comment

Create Account



Log In Your Account



WP2Social Auto Publish Powered By : XYZScripts.com